American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. J. Guccione and Č. V. Stanojević. Probabilistic foundations of quantum theories and Rubin-Stone spaces. Bull. Amer. Math. Soc. 82 (1976) 481-483. MR 0410346.
Abstract, references, and article information   
View Article: PDF

[2] Gottfried T. Rüttimann. Stable faces of a polytope. Bull. Amer. Math. Soc. 82 (1976) 314-316. MR 0410567.
Abstract, references, and article information   
View Article: PDF

[3] S. Gudder and D. Strawther. Orthogonality and nonlinear functionals. Bull. Amer. Math. Soc. 80 (1974) 946-950. MR 0352948.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1